Taiwanese Journal of Mathematics, ( ISI ), Volume (12), No (7), Year (2008-12) , Pages (1769-1779)

Title : ( banach algebras related to the elements of the unit ball of a banach Aljebra )

Authors: Rajab Ali Kamyabi Gol , Mohammad Janfada ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Suppose A is a Banach algebra and  is in A with  ≤ 1. In this note we aim to study the algebraic properties of the Banach algebra A, where the product on A is given by a  b = ab, for a, b ∈ A. In particular we study the Arens regularity, amenability and derivations on A. Also we prove that if A has an involution then A has the same involution just when  = 1 or −1.

Keywords

, Banach algebra, Arens regularity,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006574,
author = {Kamyabi Gol, Rajab Ali and Janfada, Mohammad},
title = {banach algebras related to the elements of the unit ball of a banach Aljebra},
journal = {Taiwanese Journal of Mathematics},
year = {2008},
volume = {12},
number = {7},
month = {December},
issn = {1027-5487},
pages = {1769--1779},
numpages = {10},
keywords = {Banach algebra; Arens regularity; Amenability.},
}

[Download]

%0 Journal Article
%T banach algebras related to the elements of the unit ball of a banach Aljebra
%A Kamyabi Gol, Rajab Ali
%A Janfada, Mohammad
%J Taiwanese Journal of Mathematics
%@ 1027-5487
%D 2008

[Download]